• Previous Article
    On Seshadri constants and point-curve configurations
  • ERA Home
  • This Issue
  • Next Article
    Certain $*$-homomorphisms acting on unital $C^{*}$-probability spaces and semicircular elements induced by $p$-adic number fields over primes $p$
June  2020, 28(2): 777-794. doi: 10.3934/era.2020039

$ H^2 $ blowup result for a Schrödinger equation with nonlinear source term

School of Mathematical Sciences, Zhejiang University, Hangzhou 310027, China

* Corresponding author: Ting Zhang

Received  February 2020 Revised  April 2020 Published  May 2020

In this paper, we consider the nonlinear Schrödinger equation on
$ \mathbb{R}^N, N\ge1 $
,
$ \partial_tu = i\Delta u+\lambda|u|^\alpha u , $
with
$ H^2 $
-subcritical nonlinearities:
$ \alpha>0, (N-4)\alpha<4 $
and Re
$ \lambda>0 $
. For any given compact set
$ K\subset\mathbb{R}^N $
, we construct
$ H^2 $
solutions that are defined on
$ (-T, 0) $
for some
$ T>0 $
, and blow up exactly on
$ K $
at
$ t = 0 $
. We generalize the range of the power
$ \alpha $
in the result of Cazenave, Han and Martel [5]. The proof is based on the energy estimates and compactness arguments.
Citation: Xuan Liu, Ting Zhang. $ H^2 $ blowup result for a Schrödinger equation with nonlinear source term. Electronic Research Archive, 2020, 28 (2) : 777-794. doi: 10.3934/era.2020039
References:
[1]

S. Alinhac, Blowup for Nonlinear Hyperbolic Equations. Progress in Nonlinear Differential Equations and their Applications, Birkhäuser Boston, Inc., 17. Boston, MA, 1995. doi: 10.1007/978-1-4612-2578-2.  Google Scholar

[2]

T. CazenaveS. CorreiaF. Dicksteinand and F. B. Weissler, A Fujita-type blowup result and low energy scattering for a nonlinear Schrödinger equation, São Paulo J. Math. Sci., 9 (2015), 146-161.  doi: 10.1007/s40863-015-0020-6.  Google Scholar

[3]

T. CazenaveD. Y. Fang and Z. Han, Continuous dependence for NLS in fractional order spaces, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 135-147.  doi: 10.1016/j.anihpc.2010.11.005.  Google Scholar

[4]

T. CazenaveD. Y. Fang and Z. Han, Local well-posedness for the $H^2$-critical nonlinear Schrödinger equation, Trans. Amer. Math. Soc., 368 (2016), 7911-7934.  doi: 10.1090/tran6683.  Google Scholar

[5]

T. Cazenave, Z. Han and Y. Martel, Blowup on an arbitrary compact set for a Schrödinger equation with nonlinear source term, (2019), arXiv: 1906.02983. Google Scholar

[6]

T. CazenaveY. Martel and L. Zhao, Finite-time blowup for a Schröding equation with nonlinear source term, Discrete Contin. Dynam. Systems., 39 (2019), 1171-1183.  doi: 10.3934/dcds.2019050.  Google Scholar

[7]

T. CazenaveY. Martel and L. F. Zhao, Solutions blowing up on any given compact set for the energy subcritical wave equation, J. Differential Equations, 268 (2020), 680-706.  doi: 10.1016/j.jde.2019.08.030.  Google Scholar

[8]

T. CazenaveY. Martel and L. F. Zhao, Solutions with prescribed local blow-up surface for the nonlinear wave equation, Adv. Nonlinear Stud., 19 (2019), 639-675.  doi: 10.1515/ans-2019-2059.  Google Scholar

[9]

T. CazenaveY. Martel and L. F. Zhao, Finite-time blowup for a Schrödinger equation with nonlinear source term, Discrete Contin. Dyn. Syst., 39 (2019), 1171-1183.  doi: 10.3934/dcds.2019050.  Google Scholar

[10]

C. Collot, T. E. Ghouland N. Masmoudi, Singularity formation for Burgers equation with transverse viscosity, (2018), arXiv: 1803.07826. Google Scholar

[11]

G. M. Constantine and T. H. Savits, A multivariate Faa di Bruno formula with applications, Trans. Amer. Math. Soc., 348 (1996), 503-520.  doi: 10.1090/S0002-9947-96-01501-2.  Google Scholar

[12]

T. Kato, On nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Phys. Théor., 46 (1987), 113-129.   Google Scholar

[13]

S. Kawakami and S. Machihara, Blowup solutions for the nonlinear Schrödinger equation with complex coefficient, (2019), arXiv: 1905.13037. Google Scholar

[14]

R. KillipS. MasakiJ. Murphy and M. Visan, The radial mass-subcritical NLS in negative order Sobolev spaces, Discrete Contin. Dyn. Syst., 39 (2019), 553-583.  doi: 10.3934/dcds.2019023.  Google Scholar

[15]

Y. Martel, Asymptotic N-soliton-like solutions of the subcritical and critical generalized Korteweg-de Vries equations, Amer. J. Math., 127 (2005), 1103-1140.  doi: 10.1353/ajm.2005.0033.  Google Scholar

[16]

F. Merle, Construction of solutions with exactly k blow-up points for the Schrödinger equation with critical nonlinearity, Comm. Math. Phys., 129 (1990), 223-240.  doi: 10.1007/BF02096981.  Google Scholar

[17]

F. Merle and H. Zaag, O.D.E. type behavior of blow-up solutions of nonlinear heat equations, Discrete Contin. Dyn., 8 (2002), 435-450.  doi: 10.3934/dcds.2002.8.435.  Google Scholar

[18]

F. Merle and H. Zaag, On the stability of the notion of non-characteristic point and blow-up profile for semilinear wave equations, Comm. Math. Phys., 333 (2015), 1529-1562.  doi: 10.1007/s00220-014-2132-8.  Google Scholar

[19]

I. Moerdijk and G. Reyes, Models for Smooth Infinitesimal Analysis, Springer-Verlag, New York, 1991. doi: 10.1007/978-1-4757-4143-8.  Google Scholar

[20]

N. Nouaili and H. Zaag, Construction of a blow-up solution for the complex ginzburg-landau equation in a critical case, Arch. Ration. Mech. Anal., 228 (2018), 995-1058.  doi: 10.1007/s00205-017-1211-3.  Google Scholar

[21]

H. Pecher, Solutions of semilinear Schrödinger equations in $H^s$, Ann. Inst. H. Poincareé Phys. Théor., 67 (1997), 259-296.   Google Scholar

[22]

J. Simon, Compact sets in the space $L^p(0, T; B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.  doi: 10.1007/BF01762360.  Google Scholar

[23]

J. Speck, Stable ODE-type blowup for some quasilinear wave equations with derivative-quadratic nonlinearity, Analysis and PDE, 13 (2020), 93–146, arXiv: 1709.04778. doi: 10.2140/apde.2020.13.93.  Google Scholar

[24]

R. Z. XuY. X. ChenY. B. YangS. H. ChenJ. H. ShenT. Yu and Z. S. Xu, Global well-posedness of semilinear hyperbolic equations, parabolic equations and Schrödinger equations, Electron. J. Differential Equations, 2018 (2018), 1-52.   Google Scholar

[25]

M. Zhang and M. Ahmed, Sharp conditions of global existence for nonlinear Schrödinger equation with a harmonic potential, Adv. Nonlinear Anal., 9 (2020), 882-894.   Google Scholar

show all references

References:
[1]

S. Alinhac, Blowup for Nonlinear Hyperbolic Equations. Progress in Nonlinear Differential Equations and their Applications, Birkhäuser Boston, Inc., 17. Boston, MA, 1995. doi: 10.1007/978-1-4612-2578-2.  Google Scholar

[2]

T. CazenaveS. CorreiaF. Dicksteinand and F. B. Weissler, A Fujita-type blowup result and low energy scattering for a nonlinear Schrödinger equation, São Paulo J. Math. Sci., 9 (2015), 146-161.  doi: 10.1007/s40863-015-0020-6.  Google Scholar

[3]

T. CazenaveD. Y. Fang and Z. Han, Continuous dependence for NLS in fractional order spaces, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 135-147.  doi: 10.1016/j.anihpc.2010.11.005.  Google Scholar

[4]

T. CazenaveD. Y. Fang and Z. Han, Local well-posedness for the $H^2$-critical nonlinear Schrödinger equation, Trans. Amer. Math. Soc., 368 (2016), 7911-7934.  doi: 10.1090/tran6683.  Google Scholar

[5]

T. Cazenave, Z. Han and Y. Martel, Blowup on an arbitrary compact set for a Schrödinger equation with nonlinear source term, (2019), arXiv: 1906.02983. Google Scholar

[6]

T. CazenaveY. Martel and L. Zhao, Finite-time blowup for a Schröding equation with nonlinear source term, Discrete Contin. Dynam. Systems., 39 (2019), 1171-1183.  doi: 10.3934/dcds.2019050.  Google Scholar

[7]

T. CazenaveY. Martel and L. F. Zhao, Solutions blowing up on any given compact set for the energy subcritical wave equation, J. Differential Equations, 268 (2020), 680-706.  doi: 10.1016/j.jde.2019.08.030.  Google Scholar

[8]

T. CazenaveY. Martel and L. F. Zhao, Solutions with prescribed local blow-up surface for the nonlinear wave equation, Adv. Nonlinear Stud., 19 (2019), 639-675.  doi: 10.1515/ans-2019-2059.  Google Scholar

[9]

T. CazenaveY. Martel and L. F. Zhao, Finite-time blowup for a Schrödinger equation with nonlinear source term, Discrete Contin. Dyn. Syst., 39 (2019), 1171-1183.  doi: 10.3934/dcds.2019050.  Google Scholar

[10]

C. Collot, T. E. Ghouland N. Masmoudi, Singularity formation for Burgers equation with transverse viscosity, (2018), arXiv: 1803.07826. Google Scholar

[11]

G. M. Constantine and T. H. Savits, A multivariate Faa di Bruno formula with applications, Trans. Amer. Math. Soc., 348 (1996), 503-520.  doi: 10.1090/S0002-9947-96-01501-2.  Google Scholar

[12]

T. Kato, On nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Phys. Théor., 46 (1987), 113-129.   Google Scholar

[13]

S. Kawakami and S. Machihara, Blowup solutions for the nonlinear Schrödinger equation with complex coefficient, (2019), arXiv: 1905.13037. Google Scholar

[14]

R. KillipS. MasakiJ. Murphy and M. Visan, The radial mass-subcritical NLS in negative order Sobolev spaces, Discrete Contin. Dyn. Syst., 39 (2019), 553-583.  doi: 10.3934/dcds.2019023.  Google Scholar

[15]

Y. Martel, Asymptotic N-soliton-like solutions of the subcritical and critical generalized Korteweg-de Vries equations, Amer. J. Math., 127 (2005), 1103-1140.  doi: 10.1353/ajm.2005.0033.  Google Scholar

[16]

F. Merle, Construction of solutions with exactly k blow-up points for the Schrödinger equation with critical nonlinearity, Comm. Math. Phys., 129 (1990), 223-240.  doi: 10.1007/BF02096981.  Google Scholar

[17]

F. Merle and H. Zaag, O.D.E. type behavior of blow-up solutions of nonlinear heat equations, Discrete Contin. Dyn., 8 (2002), 435-450.  doi: 10.3934/dcds.2002.8.435.  Google Scholar

[18]

F. Merle and H. Zaag, On the stability of the notion of non-characteristic point and blow-up profile for semilinear wave equations, Comm. Math. Phys., 333 (2015), 1529-1562.  doi: 10.1007/s00220-014-2132-8.  Google Scholar

[19]

I. Moerdijk and G. Reyes, Models for Smooth Infinitesimal Analysis, Springer-Verlag, New York, 1991. doi: 10.1007/978-1-4757-4143-8.  Google Scholar

[20]

N. Nouaili and H. Zaag, Construction of a blow-up solution for the complex ginzburg-landau equation in a critical case, Arch. Ration. Mech. Anal., 228 (2018), 995-1058.  doi: 10.1007/s00205-017-1211-3.  Google Scholar

[21]

H. Pecher, Solutions of semilinear Schrödinger equations in $H^s$, Ann. Inst. H. Poincareé Phys. Théor., 67 (1997), 259-296.   Google Scholar

[22]

J. Simon, Compact sets in the space $L^p(0, T; B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.  doi: 10.1007/BF01762360.  Google Scholar

[23]

J. Speck, Stable ODE-type blowup for some quasilinear wave equations with derivative-quadratic nonlinearity, Analysis and PDE, 13 (2020), 93–146, arXiv: 1709.04778. doi: 10.2140/apde.2020.13.93.  Google Scholar

[24]

R. Z. XuY. X. ChenY. B. YangS. H. ChenJ. H. ShenT. Yu and Z. S. Xu, Global well-posedness of semilinear hyperbolic equations, parabolic equations and Schrödinger equations, Electron. J. Differential Equations, 2018 (2018), 1-52.   Google Scholar

[25]

M. Zhang and M. Ahmed, Sharp conditions of global existence for nonlinear Schrödinger equation with a harmonic potential, Adv. Nonlinear Anal., 9 (2020), 882-894.   Google Scholar

[1]

Tianhu Yu, Jinde Cao, Chuangxia Huang. Finite-time cluster synchronization of coupled dynamical systems with impulsive effects. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3595-3620. doi: 10.3934/dcdsb.2020248

[2]

Brahim Alouini. Finite dimensional global attractor for a class of two-coupled nonlinear fractional Schrödinger equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021013

[3]

Zengyun Wang, Jinde Cao, Zuowei Cai, Lihong Huang. Finite-time stability of impulsive differential inclusion: Applications to discontinuous impulsive neural networks. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2677-2692. doi: 10.3934/dcdsb.2020200

[4]

Chenjie Fan, Zehua Zhao. Decay estimates for nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3973-3984. doi: 10.3934/dcds.2021024

[5]

Zhouxin Li, Yimin Zhang. Ground states for a class of quasilinear Schrödinger equations with vanishing potentials. Communications on Pure & Applied Analysis, 2021, 20 (2) : 933-954. doi: 10.3934/cpaa.2020298

[6]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[7]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1693-1716. doi: 10.3934/dcdss.2020450

[8]

Wenmeng Geng, Kai Tao. Lyapunov exponents of discrete quasi-periodic gevrey Schrödinger equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2977-2996. doi: 10.3934/dcdsb.2020216

[9]

Jose Anderson Cardoso, Patricio Cerda, Denilson Pereira, Pedro Ubilla. Schrödinger equations with vanishing potentials involving Brezis-Kamin type problems. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2947-2969. doi: 10.3934/dcds.2020392

[10]

Kazuhiro Kurata, Yuki Osada. Variational problems associated with a system of nonlinear Schrödinger equations with three wave interaction. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021100

[11]

Yueqiang Shang, Qihui Zhang. A subgrid stabilizing postprocessed mixed finite element method for the time-dependent Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3119-3142. doi: 10.3934/dcdsb.2020222

[12]

Diana Keller. Optimal control of a linear stochastic Schrödinger equation. Conference Publications, 2013, 2013 (special) : 437-446. doi: 10.3934/proc.2013.2013.437

[13]

Jinye Shen, Xian-Ming Gu. Two finite difference methods based on an H2N2 interpolation for two-dimensional time fractional mixed diffusion and diffusion-wave equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021086

[14]

Yanqin Fang, Jihui Zhang. Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1267-1279. doi: 10.3934/cpaa.2011.10.1267

[15]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[16]

Amit Goswami, Sushila Rathore, Jagdev Singh, Devendra Kumar. Analytical study of fractional nonlinear Schrödinger equation with harmonic oscillator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021021

[17]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[18]

Daniele Cassani, Luca Vilasi, Jianjun Zhang. Concentration phenomena at saddle points of potential for Schrödinger-Poisson systems. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021039

[19]

Mengyao Chen, Qi Li, Shuangjie Peng. Bound states for fractional Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021038

[20]

Wided Kechiche. Global attractor for a nonlinear Schrödinger equation with a nonlinearity concentrated in one point. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021031

 Impact Factor: 0.263

Metrics

  • PDF downloads (280)
  • HTML views (544)
  • Cited by (1)

Other articles
by authors

[Back to Top]